# SDR SWIA202163208

- Difficulty date: October 11, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT SIDE SEAT RAIL IS GOUGED FS470.00. (MARKED)   (C CHECK RO 12-19-21)   REMOVED AND REPLACED GOUGED RIGHT SIDE SEAT RAIL FS379.00-485.00. REF CRJ700 AMM 53-00-49-000-801-A17, CRJ700 AMM 53-00-49-400-801-A17.
